Reactine Extra Strength 84 Tablets
Reactine Extra Strength Antihistamine Tablets offer fast, long-lasting relief from indoor and outdoor allergy symptoms. Each dose contains 10 milligrams of cetirizine hydrochloride for allergy relief that provides fast relief and lasts 24 hours. Fast, 24 hour relief of sneezing; stuffiness; itchy, watery eyes; hives; runny nose; itchy nose and throat; and allergic skin itch. This package contains 84 tablets.
- Relief that lasts a full 24 hours, all day and all night.
- Relief from all your toughest allergy symptoms including itchy, watery eyes, sneezing, runny nose and itchy throat.
- Effective relief for both indoor and outdoor allergies
- REACTINE is the #1 most recommended brand by Health Care Professionals.
- Contains 10mg of cetirizine hydrochloride per tablet, an antihistamine
- Adults and Children 12 years of age and over: 1 tablet every 24 hours, anytime of day.
- Adults 65 years of age and over: Use REACTINE® Regular Strength 5 mg Tablets or consult a doctor.
Medicinal Ingredients: CETIRIZINE HYDROCHLORIDE 10mg
Non-Medicinal Ingredients: corn starch, hypromellose, lactose, magnesium stearate, polyethylene glycol, povidone, titanium dioxide.
Caution: Ask a doctor or pharmacist before use if you have liver or kidney disease, are pregnant or breastfeeding.
When using this product drowsiness may occur, do not drive or operate machinery, avoid alcoholic drinks or any sedating substances, headache, sleepiness and dry mouth may occur.
Stop use and ask a doctor if an allergic reaction occurs, symptoms persist, worsen, or new symptoms occur.
Keep out of reach of children. In case of overdose, call a Poison Control Centre or get medical help right away. Read package insert before use. Do not use if carton is open or if sealed blister shows signs of tampering. Store at 15 to 30°C.
Dosage: 10 mg
Similar Allergy & Sinus Medicine
Other Reactine Products
Rated 5 out of 5 by Anglewings from Stops Allergies in their Tracks For my allergies I take Reactine,it is the only one for allergies that work for me.When I'm petting my Pet Cats or in my Garden,just walking around,I can feel the allergies coming on.I always get a runny nose and watery eyes.then I usually get a cough with it also.I feel so miserable when I get like this but,Reactine is there to save the Day.I just take one one tablet and in about 20 minutes I'm fine again.These tablets are not very expensive and they work really well for people with Allergies,whether in side the house or outside.I would recommend Extra Strength Reactine to anyone who has bad Allergies and is not feeling well.
Date published: 2016-04-15
Rated 5 out of 5 by Tchaku from Can not live without Great product! Can not live without, whole family has allergies! Works fast!
Date published: 2016-04-27
Rated 5 out of 5 by HayleySavanna2 from Fast-acting allergy relief! (This review was collected as part of a promotion.) I really enjoyed using Reactine Extra Strength Tablets for the past week as they were very effective and easy to swallow. I felt relief from my allergies quite quickly and did not experience any adverse effects such as drowsiness or stomach upset. These tablets gave me relief from both my seasonal allergies and when I was having a minor allergic reaction to something I encountered at work. I will definitely be purchasing these tablets again and have been recommending them to my friends and family who also suffer from allergies. I received this product for free in exchange for my honest review.
Date published: 2021-01-15
Rated 5 out of 5 by gouche from Does the job with no drowsiness I have year round allergies but they are worse in the spring and fall with the budding of the trees, grass growing and in the fall with the ragweed. During these times I rely on Reactine to help me get through my days. It stops the runny eyes and nose and incessant cough. I have tried other brands but Reactine is the brand for me.
Date published: 2016-04-14
Rated 5 out of 5 by Todd9 from LIFE CHANGING I don't usually write reviews on products but Reactine has had such a positive impact on my quality of life that I had to write something. I have suffered from hay fever most of my life. I tried everything from nasal sprays to allergen immunotherapy, non of which were effective. My pollen related allergies (grasses, trees, weeds) usually start in April and last until August. During past allergy seasons I would be forced to stay inside during high pollen counts and when I did go out to enjoy some outdoor activities I would end up itching, sneezing, and with horrible nasal congestion and I would also end up awake all night with these same symptoms. This allergy season I have been taking Reactine everyday and it has seriously changed my life. I can go out and enjoy the great outdoors symptom-free. Taking Reactine will definitely be a daily routine during allergy season for the rest of my life!
Date published: 2018-06-22
Rated 4 out of 5 by natpaul42 from Fast and effective! (This review was collected as part of a promotion.) I found the Reactine Extra Strength tablets worked quickly and effectively to prevent a reaction to outside allergens that usually bother me when I run outdoors. I took one about 10 minutes before heading out and didn't suffer at all during a half-hour run. The tablet was easy to swallow, which is important when you often have trouble with medication. I also like that it comes in a 10-pack as it's small enough to thrown in a purse/bag without taking up too much space. Reactine will definitely be added to the list of possible allergy relief the next time I have to purchase some.
Date published: 2021-01-20
Rated 5 out of 5 by Thalia8314 from Reactine to the rescue! (This review was collected as part of a promotion.) My allergies are out of this world and don’t really care what time of year it is. When Reactine comes to the rescue, I can breathe freely and not worry about itchy inner ear, watery eyes, runny and stuffy nose, and all the sneezing. It works in about 25 minutes then I’m able to go on with my day as if nothing happened. It actually works for 24 hours at a time and the pills are small enough to take even if I only have a small amount of water. I can slip them in my purse and take them whenever I need them and it never disappoints. Can’t go wrong with fast-acting and long-lasting!
Date published: 2021-01-09
Rated 4 out of 5 by nan2 from great product I think this product is the best out on the market that is not precription...I've tried alot of other products as I have bad allergies, this one really helped
Date published: 2016-04-24